# SDR AALA981587

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Failed
- Location: Rt Engine
- Component: Vickers
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1564 - DURING CRUISE EN ROUTE NR 2 HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  EXTENDED LANDING GEAR USING EMERGENCY HANDLE.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC PUMP AND FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
